Discontinuous dynamic equations on time scales

Carregando...
Imagem de Miniatura

Data

2015-12-01

Título da Revista

ISSN da Revista

Título de Volume

Editor

Resumo

We introduce and prove the existence of Hermes, Filippov, and Krasovskii generalized solutions to discontinuous dynamic equations on time scales. We also consider comparisons between the Carathéodory, Euler, Filippov, Hermes, and Krasovskii generalized solutions to discontinuous dynamic equations on time scales.

Descrição

Palavras-chave

Dynamic equations, Generalized solutions, Initial value problems, Time scales

Como citar

Rendiconti del Circolo Matematico di Palermo, v. 64, n. 3, p. 383-402, 2015.